# SDR IPXA2020101461310

- Difficulty date: October 14, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 79,596 hours, 14,148 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74042
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1/2 RT INBOARD WING UPPER SURFACE TRAILING EDGE SKIN HAS CORROSION JUST FWD OF INBOARD AILERON.  REMOVED CORROSION AND REPAIRED, IAW EA 011-5739-01-A8618 I/R AND EO MD11-5730-78157-A.
